MathSciNet Relay Station
MathSciNet bibliographic data
MR1908937 (2003e:55004) 55M20 (55M35)
Gonçalves, Daciberg L.; Jaworowski, Jan; Pergher, Pedro L. Q. $G$-coincidences for maps of homotopy spheres into CW-complexes. Proc. Amer. Math. Soc. 130 (2002), no. 10, 3111–3115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement